# SDR AALA201610269017

- Difficulty date: October 19, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 71,491 hours, 25,990 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 012N8892128A
- Part serial: A20689
- Condition: Debonded
- Location: Le Slat
- Part time: 71,491 hours, 25,990 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NR 6 SLAT WEDGE HAS DISBOND COMMON TO REPAIR ON INNER SKIN INBOARD END.  DISBOND ON OUTER SKIN CLOSE TO REPAIR ON INNER SKIN.  BOTH DISBONDS GREATER THAN 1.5 INCHES.  OUTER DISBOND LESS THAN 1 INCH FROM EDGE.  REPLACED SLAT PER TASK CARD 19C61227001.
